# SDR DHL2001727013

- Difficulty date: May 1, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/P WILL NOT TRACK GPS WHEN SWITCHING FROM NAV/LOC TO MANUAL.  A/P TURNS A/C INTO 30 DEGREE LEFT BANK TURN. OPS CHECK A/P NO DEFECTS NOTED IAW B-M/M 22-11-11.
